# SDR GTIA2018020202390

- Difficulty date: February 2, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 47,031 hours, 22,128 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG STEERING FAULT. REMOVED AND REPLACED NOSE WHEEL STEERING SERVO CONTROL IAW AMM 32-51-51-401.  OPS & LEAK CHECKED GOOD.  NO FURTHER DEFECTS IAW AMM 32-51-51-720-051-A.
